MathSciNet Relay Station
MathSciNet bibliographic data
MR2221254 (2007e:58046) 58J45 (35J15 42B25 46E35)
Klainerman, S.; Rodnianski, I. A geometric approach to the Littlewood-Paley theory. Geom. Funct. Anal. 16 (2006), no. 1, 126–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement